# SDR UALA2013010300030

- Difficulty date: January 2, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,959 hours, 14,700 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: S242N701603
- Part serial: 103
- Condition: Faulty
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC CALC FUEL > TOTALIZER AFTER TO THRU 10000FT AND > 3000 LBS ON LANDING.  REFERENCE PTT SEQ 9592015, LEFT EICAS REPLACED PER CH4778.  PER FIM 28-41 FAULT TREE 838 PAGE 125, SYSTEM OK IF LESS THAN 4500 LBS DIFFERENCE WHEN INITIAL FUEL LOAD IS GREATER THAN 119K.  FUEL LOAD OUT FOR FLT 943 CDG-ORD WAS 119.4K. BITE TEST OF FQIS SHOWS NO FAULTS.
